I just got top lip filled with juvederm yesterday for the first time. Is this what it looks like? (photo)
Doctor Answers 15
Swelling is normal immediately after these injections and can last up to a week and a half. Give your body some time to heal and if you aren't happy with the treatment in a few weeks please consult your doctor.
Yes It is normal, swelling post injections can last up to 10 days,especially in the lips . I would wait for the swelling to go away to see the final result. If you are not happy, you should consult with your doctor.
It is common to experience bruising and swelling after lip injections. The swelling can last up to two weeks. If after that time you are unhappy with the look of your treatment, return to your injector for an evaluation. The product can be dissolved with hyaluronidase if desired.
You might also like...
Too Much Swelling after Juvederm?
Thank you for sharing your concerns and photo with us. Seeing as how this was your first time it is understandable you would be this anxious seeing that amount of swelling. This however is quite common and can last up to two weeks. You do not need to do anything at this time other than be patient. If after two weeks when you swelling has resolved and still don't like the result, yes you can have it dissolved with a product called Hyaluronidase. Also know that much of a "duck lip" look comes from loosing the proper balance of the lower lip being slightly larger than the upper lip. Best wishes.
Lip Augmentation Swelling
Swelling is expected during the first 1-2 weeks. This is dependent upon how much product (1-2 syringes) you received during your lip treatment. The less product the less swelling. 1 syringe to the lips area only can create quite a bit of initial swelling and 2 syringes could make them very swollen. Most patients find the swelling to last about 7-10 days. You will see your final result in 2-3 weeks. If you're new to Lip Enhancements and want to see what a little will do then I would recommend doing 1/2 of a syringe to your lips and use the remaining half elsewhere on your face. You can always gradually add more product, as needed.
Upper lip swollen after Juvederm
I am so sorry you are experiencing so much swelling after your lip filler treatment. To avoid this kind of significant downtime after lip filler treatment, one can either have smaller amounts injected in two or more stages, or have Belotero injected, which creates much less swelling. Because of its unique rheologic characteristics, Belotero fills more like honey rather than Jell-O, and give you a natural and smooth result immediately.
If you can hang in there, I would suggest waiting for a full two weeks before deciding whether you are happy with the final result.
What can I do to help swelling in my lips after Juvederm?
Swelling like this can be normal after Juvederm. If it stays uneven or doesn't improve enough, you can dissolve the filler with an injection of hyaluronidase.
Swelling after Juvederm--Lip Augmentation with Fillers (Restylane, Juvederm) or Lip Implant or Fat
This looks like normal swelling which can take 1-2 weeks to resolve. If you're unhappy with your final results, you can have it reversed with Hyaluronidase and try a different technique next time. Best, Dr. Emer
Juvederm lip injection results
Sorry to hear about your experience. Swelling is common after lip filler injection and can take 7-10 days to resolve. I would wait for the swelling to resolve before evaluating your results. That being said, I do usually recommend that both the upper and lower lips are injected to prevent the "duck lip" appearance which occurs when the upper lip is overfilled relative to the lower lip.
It is normal to have swelling after injections. I recommend waiting for a couple of weeks to see what your result is after the swelling resolves.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.